Rights, Reductionism and Tort Law

Murphy, John (2008) Rights, Reductionism and Tort Law. Oxford Journal of Legal Studies, 28 (2). pp. 393-407. ISSN 0143-6503

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Oxford Journal of Legal Studies
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3300/3308
Subjects:
ID Code:
65511
Deposited By:
Deposited On:
10 Jul 2013 08:58
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 03:52